# SDR 012807N556CS1

- Difficulty date: January 28, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N556CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605577
- Aircraft time: 1,337 hours, 936 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125374
- Part serial: 0962
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,337 hours, 936 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE THERE WERE GEAR DOWN INDICATIONS WHEN THE GEAR WAS UP, THIS CAUSED INTERMITTENT BRAKE PRESSURE AND ANTI-SKID WARNINGS.  THINGS APPEARED NORMAL AFTER A GEAR SWING WAS PERFORMED.  ON APPROACH, THE RT MAIN GEAR WOULD NOT INDICATE DOWN AND LOCKED, EVEN AFTER CYCLING GEAR.  THE EMERGENCY CHECKLIST WAS USED, BLOWING THE GEAR DOWN.  THIS FAILED TO BRING ON THE DOWN AND LOCKED INDICATION.  AIRCRAFT LANDED WITH NO PROBLEMS.  LOCAL MAINTENANCE REPLACED GEAR ACTUATOR, PERFORMED ALL REQUIRED CHECKS AND THE AIRCRAFT WAS RETURNED TO SERVICE 01/30/2007
